# SDR CALA0500346

- Difficulty date: October 10, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 26,956 hours, 9,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 60B1000075
- Condition: Broken
- Location: Girt Bar Rodend
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR, RIGHT AND LEFT GIRT BAR CRANK PUSHRODS BROKEN.  REPLACED PUSHROD RODENDS PER AMM 52-11-25.
